Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44797
Title: Solvation energy of ions in dipolar solvents
Authors: Kusalik, Peter G.
Garisto, Frank
Patey, G. N.
Keywords: Chemistry
Issue Date: 1983
Publisher: American Institute of Physics
Citation: Garisto, Frank, Kusalik, P. G. and Patey, G. N. (1983). "Solvation energy of ions in dipolar solvents". Journal of Chemical Physics, Vol. 79(12): 6294-6300.
Description: http://jcp.aip.org/jcp/copyright.jsp
URI: http://hdl.handle.net/1880/44797
ISSN: 0021-9606
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
JCP_Kusalik_1983_Solvation.pdf588.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.